# SDR C2XA06BT060

- Difficulty date: December 21, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 10,612 hours, 5,714 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK  ON LANDING CABIN FILLED WITH SMOKE, GRAY IN COLOR SMELLED LIKE BURNED RUBBER.  INSPECTED BOTH ENGINES AND APU FOR SIGNS OF LEAKAGE.  CHECKED OIL SERVICE.  INSPECTED CABIN FOR SIGNS OF ELECTRICAL SMOKE.  NO DEFECTS NOTED.  RAN BOTH ENGINES, BOTH PACKS AND APU AT VARIOUS SETTINGS/CONFIGURATIONS.  NO SMOKE NOTED ON RUNUP.  REF EMB145XR MM 72-00-00 AND 21-20-00.
